RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 14, Number 3  


The automorphism group of a variety with torus action of complexity one
Ivan Arzhantsev, Jürgen Hausen, Elaine Herppich, Alvaro Liendo
429
Some integral representations of slice hyperholomorphic functions
Fabrizio Colombo, J. Oscar González-Cervantes, Irene Sabadini
473
Functionals on triangulations of Delaunay sets
Nikolay P. Dolbilin, Herbert Edelsbrunner, Alexey Glazyrin, Oleg R. Musin
491
Upper bounds of heat kernels on doubling spaces
Alexander Grigor'yan, Jiaxin Hu
505
Racah operators for unitary representations of groups
R. S. Ismagilov
565
Jacobians of noncommutative motives
Matilde Marcolli, Gonçalo Tabuada
577
Additive versus abelian $2$-representations of fiat $2$-categories
Volodymyr Mazorchuk, Vanessa Miemietz
595
On point-like interaction of three particles: two fermions and another particle. II
R. A. Minlos
617
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019